# SDR QXEA2013060301050

- Difficulty date: June 3, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 15,683 hours, 16,609 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL AREAS OF SUSPECTED CORROSION ON PANEL 144JZ.  REMOVED OLD PANEL IAW SRM 51-41-00-00-01.  TRANSFERRED HOLES FROM OLD PANEL TO NEW PANEL IAW SRM 51-40-07-02-01. COUNTERBORED ALL HOLES ON NEW PANEL USING A MICRO STOP AND COUNTERSINK. TREATED BARE METAL IN COUNTERSINKS IAW SRM 51-21-10-02-01. PRIMED PANEL IAW SRM 51-25-10-02-01. INSTALLED PANEL 144JZ IAW SRM 51-41-05-00-01.
